A note on small deformations of balanced manifolds

Jixiang Fu Shing-Tung Yau

Differential Geometry mathscidoc:1912.43581

Comptes Rendus Mathematique, 349, 793-796, 2011.7
In this Note we prove that, under a weaker condition than the-lemma, the existence of balanced metrics is preserved under small deformations. This weaker condition is satisfied on the twistor space over a compact self-dual four manifold.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:42:19 uploaded by yaust ] [ 442 downloads ] [ 0 comments ]
@inproceedings{jixiang2011a,
  title={A note on small deformations of balanced manifolds},
  author={Jixiang Fu, and Shing-Tung Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224204219863791145},
  booktitle={Comptes Rendus Mathematique},
  volume={349},
  pages={793-796},
  year={2011},
}
Jixiang Fu, and Shing-Tung Yau. A note on small deformations of balanced manifolds. 2011. Vol. 349. In Comptes Rendus Mathematique. pp.793-796. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224204219863791145.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved